# SDR DXTA2009091703791

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605365
- Aircraft time: 5,211 hours, 4,096 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Fire Loop
- Part number: 991203611
- Part serial: 142402
- Condition: Open
- Location: Rt Nacelle
- Part time: 4,096 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE "FIRE DET SYS R" ILLUMINATED.   TROUBLESHOT TO FAULTY FIRE DETECTION LOOP. REMOVED AND REPLACED TIRE DETECTION LOOP WITH NEW LOOP IAW MM 26-11-01. OPS CHECK GOOD.
